I had Belotero three weeks ago and still have a bruise that's hard to cover up. Should I be concerned? (photos)
Doctor Answers 8
It is very common to bruise after having a Belotero injection,especially around the delicate eye area.
The bruising should only last a few weeks. If you are concerned contact your physician for options to help speed the healing process.
Hope this helps
Bruise after fillers
Bruising after injection
You might also like...
There are some things you can do (and not do) to help, for future injections:
AVOID Alcohol, oral vitamin E, nonsteroidal anti-inflammatory drugs ("NSAIDs" e.g. ibuprofen), in addition to a number of alternative therapies, including garlic, gingko, ginger, ginseng, feverfew, fish oil and green tea; these cause bleeding
Other less common herbals thatpromote bleeding including: bilberry, black current, bladderwrack, cayenne fruit, celery plant, da huang, danshen, devil’s claw, dong quai, evening primrose seed oil, German chamomile, horse chestnut, kava kava root, licorice, papaya, poplar, sweet closer, tamarind, and willow bark.
Belotero and bruising
Belotero is one of the best products for the under eye area. Bruising is extremely common from injections under the eyes. Make sure not to take aspirin, or blood thinners before your injections. I also recommend Arnica before and after the procedure. For the best results please consult a board certified dermatologist with a great deal of experience with this delicate under eye area.
I had Belotero three weeks ago and still have a bruise that's hard to cover up.
Bruising under the eyes after Belotero
I would recommend going back to see the injector who treated you and expressing your concerns. If the volume or placement of the Belotero itself is causing some of the discoloration, it can easily be reduced with an injection of hyaluronidase to dissolve some of the product. Best, Dr. Gregory Lewen
Bruising from injections under the eyes
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.